If you need an accessible version of this item please contact JSTOR User Support

Computing Cavalieri's Quadrature Formula by a Symmetry of the n-Cube

Nils R. Barth
The American Mathematical Monthly
Vol. 111, No. 9 (Nov., 2004), pp. 811-813
DOI: 10.2307/4145193
Stable URL: http://www.jstor.org/stable/4145193
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Computing Cavalieri's Quadrature Formula by a Symmetry of the n-Cube
Preview not available

Page Thumbnails

  • Thumbnail: Page 
811
    811
  • Thumbnail: Page 
812
    812
  • Thumbnail: Page 
813
    813